Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a singular value inequality of Ky Fan and Hoffman


Authors: Peter G. Dodds and Theresa K.-Y. Dodds
Journal: Proc. Amer. Math. Soc. 117 (1993), 115-124
MSC: Primary 46L50; Secondary 46E30, 47D15
DOI: https://doi.org/10.1090/S0002-9939-1993-1105039-5
MathSciNet review: 1105039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the identity operator is a best unitary approximant to any positive measurable operator affiliated with a semifinite von Neumann algebra equipped with a distinguished faithful normal semifinite trace.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50, 46E30, 47D15

Retrieve articles in all journals with MSC: 46L50, 46E30, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1105039-5
Article copyright: © Copyright 1993 American Mathematical Society